# SDR LR7A06155

- Difficulty date: August 7, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 38,104 hours, 22,865 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fs 941
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C 2 CHECK PER JOB CARD HC5313, FOUND AFT FUSELAGE UPPER SKIN LOWER STIFFENER CRACKED AT FS 941, WL 285, LBL 24.  REPAIRED STIFFENER IAW SMP583 FIG 51-240-20.
